The monopoly in the join of graphs

Naji, A. M. and Soner, N. D. (2018) The monopoly in the join of graphs. Journal of Informatics and Mathematical Sciences, 10 (3). pp. 401-409. ISSN 0975-5748

[img] Text (Full Text)
The Monopoly in the Join of Graphs.pdf - Published Version
Restricted to Registered users only

Download (152kB) | Request a copy
Official URL:


In a graph G=(V,E), a set M⊆V(G) is said to be a monopoly set of G if every vertex v∈V−M has, at least, d(v)2 neighbors in M. The monopoly size mo(G) of G is the minimum cardinality of a monopoly set among all monopoly sets of G. A join graph is the complete union of two arbitrary graphs. In this paper, we investigate the monopoly set in the join of graphs. As consequences the monopoly size of the join of graphs is obtained. Upper and lower bound of the monopoly size of join graphs are obtained. The exact values of monopoly size for the join of some standard graphs with others are obtained.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Manjula P Library Assistant
Date Deposited: 14 Aug 2019 08:00
Last Modified: 14 Aug 2019 08:00

Actions (login required)

View Item View Item